# SDR CA030926001

- Difficulty date: September 11, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THIS FLIGHT WE EXPERIENCED A HYDRAULIC FAILURE OF THE NR 2 HYDRAULIC SYSTEM NUMBER . AFTER THE LANDING, THE INSPECTION REVEALED A CRACKED ENGINE DRIVEN PUMP FEED PRESSURE TUBE.MOD 8Q100820 WAS INTRODUCED TO IMPROVE THE RELIABILITY OF THE TUBES BY CHANGING THE MATERIAL FROM ALUMINIUM TO STAINLESS STEEL, AND TO INTRODUCE MACHINED FLARED END FITTINGS IN LIEU OF THE FORMED FLARED.
